# SDR 98ZZZX1525

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ejector Nozzle
- Part number: 6896024
- Condition: Broken
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR TUBE ASSY HAD TOP TUBE BROKEN OFF CAUSING DAMAGE TO IMPELLER REQUIRING IMPELLER TO BE SCRAPED, PIECES OF TUBE WERE FOUND IN COMBUSTOR AND TURBINE NR 1 NOZZLE.  TUBE ROUTED TO ALLISON ENGINE CO. FOR ANALYSIS.  OPERATOR ROUTED ENGINE TO REPAIR STATION FOR FOREIGN OBJECT DAMAGE REPAIR.
